# SDR 2007UALA01091

- Difficulty date: April 6, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 57,848 hours, 16,795 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK NOT ATTACHED.  DOOR 4L GIRT BAR SLIDER FELL OFF.     [06-14-07]     INSTALLED 2EA GIRT BAR SLIDERS ON DOOR 4L.  OPS CHECK GOOD.  TESTED AND CHECKED ADJUSTMENT
